| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event, exact date unknown/not provided.Best estimate date is between (b)(6) 2019-(b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient had blurred/distorted vision and possibly had a intraocular lens (iol) power problem as the opd (optical path difference) refraction was slightly off in the right eye.Therefore, the lens was explanted and replaced with another model with the same diopter but different model.There was no vitrectomy, incision enlargement or sutures required.The patient is doing fine post-operatively.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Additional information section d10: device available for evaluation? yes.Returned to manufacturer on: 10/15/19.Section h3: device returned to manufacturer? yes.Device evaluation: visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.